Abstract and Applied Analysis
Volume 7 (2002), Issue 12, Pages 613-625

Sign-changing and multiple solutions for the p-Laplacian

Siegfried Carl1 and Kanishka Perera2

1Fachbereich Mathematik und Informatik, Institut für Analysis, Martin-Luther-Universität Halle-Wittenberg, Halle D-06099, Germany
2Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 25 June 2002

Copyright © 2002 Siegfried Carl and Kanishka Perera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain a positive solution, a negative solution, and a sign-changing solution for a class of p-Laplacian problems with jumping nonlinearities using variational and super-subsolution methods.